RSS

IV #3

09 Nov

Well rats.  This is the third IV I’ve had since being able to get back on them.  Last year I stopped because of money, and headaches that they were giving me.  This time we bumped up the dosage just a titch, and I woke up with a headache in the middle of the night.  It’s still here.  Not as bad as what a full dose would give me, but I’m still disappointed that it’s here.  It tells me that my body is still not tolerating something in the IV’s, which stinks.  There is so much in them that my body could really use to keep everything under control, that I was hoping not to have any bad reactions.  Stink……

Ah well…the headache should be gone by tonight, if the past is any indication.  I just called the doctor to tell them about this complication, so that when I get my next IV in 3 weeks we can dial the dose back to 1/2, or just be aware and watch it.  I’ll also get my blood drawn on that day to do thyroid tests, which I’m excited about.  I want to see if these IV’s have actually calmed the little buggers down that have been attacking me these past few months….. 🙂

Advertisements
 
Leave a comment

Posted by on November 9, 2011 in Crohn's Journal, Doctor Journal

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: